The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 14, Issue 1, 2017

 

Art No.
 
Title Author (s)

1

Ostrowski Type Inequalities for Lebesgue Integral: a Survey of Recent Results

 

Sever S. Dragomir

2

A Subordination Theorem for Analytic Functions

 

Marjono

3

A Note on Divergent Fourier Series and λ-Permutations

 

A. Castillo, J. Chavez and H. Kim

4

Generalized Weighted Trapezoid and Grüss Type Inequalities on Time Scales

 

Eze Raymond Nwaeze

5

Bilinear Regular Operators on Quasi-Normed Functional Spaces

 

D. L. Fernandez and E. B. Silva

 

6

New Refinements of Hölder's Inequality

 

Xiu-Fen Ma

 

7

On Singular Numbers of Hankel Matrices of Markov Functions

 

Vasily A. Prokhorov

8

New Implicit Kirk-Type Schemes for General Class of Quasi-Contractive Operators in Generalized Convex Metric
Spaces

 

K. Rauf, O. T. Wahab and A. Ali

9

Strong Convergence Theorems for a Common Zero of an Infinite Family of Gamma-Inverse Strongly Monotone Maps with Applications

 

Charles Ejike Chidume, Ogonnaya Michael Romanus, and Ukamaka Victoria Nnyaba

10

Some New Inequalities of Hermite-Hadamard and Fejér Type for Certain Functions with Higher Convexity

 

Steven G. From

11

Extreme Curvature of Polynomials and Level Sets

 

Stephanie P. Edwards, Tarah J. Jensen, Edward Niedermeyer, and Lindsay Willett

     

2004-2015 Austral Internet Publishing